# SDR ABXA9500517

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK AND COMPLIANCE OF ASB A55-16, FOUND THE RIGHT HORIZONTAL STABILIZER OUTBOARD UPPER CENTER SKIN PLANK CRACKED AT BOLT HOLES 10 AND 11.  REMOVED AND REPLACED THE RIGHT HORIZONTAL STABILIZER IAW DC-8 MM CHAPTER 55.
